Publications

Export 20 results:
Author [ Title(Desc)] Type Year
Filters: Author is Bei Zeng  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
G
J. Chen, Ji, Z., Kribs, D., Wei, Z., and Zeng, B., Ground-State Spaces of Frustration-Free Hamiltonians, Journal of Mathematical Physics, vol. 53, no. 10, p. 102201, 2012.
S
J. Chen, Ji, Z., Kribs, D., Lütkenhaus, N., and Zeng, B., Symmetric Extension of Two-Qubit States, Physical Review A, vol. 90, no. 3, 2014.
S. Beigi, Chen, J., Grassl, M., Ji, Z., Wang, Q., and Zeng, B., Symmetries of Codeword Stabilized Quantum Codes, 8th Conference on the Theory of Quantum Computation, Communication and Cryptography (TQC 2013), vol. 22, pp. 192-206, 2013.